# SDR DL757100156

- Difficulty date: November 2, 2009
- Submitted: February 9, 2010
- Operation: Air carrier
- Aircraft: N616DL
- Make and model: Boeing 757232
- Aircraft serial: 22823
- Aircraft time: 75,584 hours, 37,325 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1425 S27r-28l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE LOWER EXTERNAL SKIN HAS A DENT AT STA 1425 BETWEEN S27R AND S28L.  ACCOMPLISHED ER/A 478372-14 ORIG AT SAA SAT ON N/R CARD 145014.
